Zyrtec 24 Hour Allergy Relief Tablets, 70 Ct

Walmart # 4066741
$34.94$34.94
-
$67.78$67.78
NextDay delivery
Shop Now
Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day, and is suitable for those ages 6 and older.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day, and is suitable for those ages 6 and older.
  • 70-ct bottle of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst allergy symptoms
  • Allergy relief tablets start working hard at hour one and works twice as hard when you take it again the next day
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet
  • Prescription-strength allergy tablets treats runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Get effective allergy relief from the #1 allergist-recommended brand among OTC oral antihistamines
  • Anti-allergy medicine provides powerful relief to help treat both indoor and outdoor allergies
  • Suitable for those 6 years of age and older, this allergy medicine provides 24 hours of relief

Indications:

Health Concern: Allergy

Ingredients:

Ingredients: Active ingredient (in each tablet): Cetirizine HCl 10 mg (antihistamine) Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide

Active Ingredient Name: Cetirizine

Directions:

Dosage: Directions. Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 years and over: ask a doctor. Children under 6 years of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor

Instructions: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 years and over: ask a doctor Children under 6 years of age: ask a doctor Consumers with liver or kidney disease: ask a doctor Other information: Store between 20-25°C (68-77°F) Meets USP Dissolution Test 2 Questions? call 1-800-343-7805 (toll-free) or 215-273-8755 (collect)

Explore this item

Specifications

Brand
Zyrtec
Form
Tablets
Age Group
Adult, Teen
Assembled Product Weight
0.136 lb
Assembled Product Dimensions (L x W x H)
1.69 x 4.30 x 4.62 Inches

Customer Reviews

5 stars
1050
4 stars
137
3 stars
14
2 stars
5
1 star
25
Most helpful positive review
15 customers found this helpful
Thanks!
Zyrtec is the only OTC allergy tablet that clears my sinuses almost immediately. With no unpleasant after effects as other allergen medications, Zyrtec has been my physician's preferred choice for the past 10 years.
Most helpful negative review
101 customers found this helpful
Works great until you try and stop taking
I admit, Zyrtec changed my life. It stopped all my alleriges that were causing severe problems. But now 10 years later I want to stop taking it. And I can not. Within 48 hours of stopping I am itching so bad it feels like you will go insane. Your whole body. Anywhere. And its not a mild itching its severe your skin is on fire and you must scratch it now. It wakes me up in the night from my head itching from touching the pillow. When I walk my pants touch my legs and cause them to turn to firey itching. My hands itch typing this. Its not a normal mile itch and im not dreaming, its your skin is on fire. Its like wearing tight tall socks all day and then pulling them off and your calf burns but 100x worse. If I take a zyrtec then within 24 hours the itching is 100% gone. Try and stop taking it and again 48 hours later I am on fire. Something needs to be done and said from J&J. I am going to try and do half a pill and then drop from there and see what happens. This is insane.
Most helpful positive review
15 customers found this helpful
Thanks!
Zyrtec is the only OTC allergy tablet that clears my sinuses almost immediately. With no unpleasant after effects as other allergen medications, Zyrtec has been my physician's preferred choice for the past 10 years.
Most helpful negative review
101 customers found this helpful
Works great until you try and stop taking
I admit, Zyrtec changed my life. It stopped all my alleriges that were causing severe problems. But now 10 years later I want to stop taking it. And I can not. Within 48 hours of stopping I am itching so bad it feels like you will go insane. Your whole body. Anywhere. And its not a mild itching its severe your skin is on fire and you must scratch it now. It wakes me up in the night from my head itching from touching the pillow. When I walk my pants touch my legs and cause them to turn to firey itching. My hands itch typing this. Its not a normal mile itch and im not dreaming, its your skin is on fire. Its like wearing tight tall socks all day and then pulling them off and your calf burns but 100x worse. If I take a zyrtec then within 24 hours the itching is 100% gone. Try and stop taking it and again 48 hours later I am on fire. Something needs to be done and said from J&J. I am going to try and do half a pill and then drop from there and see what happens. This is insane.
1-5 of 1231 reviews

Thanks!

Zyrtec is the only OTC allergy tablet that clears my sinuses almost immediately. With no unpleasant after effects as other allergen medications, Zyrtec has been my physician's preferred choice for the past 10 years.

Post nasal drip won't stop

Suffered for three days hacking away !

Tried Claritin and musinex... still hacking - no sleep !

Last night decided to throw a Zyrtec into the mix( had already discontinued Claritin) and boy am I glad I did !

Within five minutes( I'm not kidding ) I could feel improvement and within fifteen minutes post nasal drip cough and non stop drip down my throat had stopped !!!

Best medication for allergies

Since I can remember suffer from Environmental allergies. After years of suffering and 5 years of allergy shots nothing work. After years of switching meds and over the counter medication finally found the right over the counter medication that work for me Zyrtec

A wonderful product.

I couldn't live without zyrtec. It has been a godsend improving the quality of my life.

Best allergy med

The only kind works for me

Customer Q&A

Get specific details about this product from customers who own it.

1-3 of 6 questions
by yayaSeptember 22, 2015


1. This package contains 70 tablets. Thanks for your question!
by Johnson & Johnson Support Team
2. I received tablets.
by PatriciaNY
3. Mine are tablets.
by PatriciaNY
4. Tablets
by bobkoz120
4 Answers
Last answer: September 23, 2015

by RonSeptember 4, 2013


1. Hi Ron! Thanks you for your question. ZYRTEC® is an antihistamine that temporarily relieves symptoms of runny nose, sneezing, itchy watery eyes, itchy nose or throat due to hay fever or other respiratory allergies. We always suggest you consult with your physician to recommend a product fit for you. Hope this information helps!
by Johnson & Johnson Support Team
2. yes
by paxpay
3. If your post nasal drip is from allergies like mine, then yes it will help.
by PatriciaNY
4. Zyrtec relieved all my allergy symptoms. Itchy skin, eyes, post nasal drip. I have zero symptoms while taking Zyrtec. Hope this helps.
by PatriciaNY
4 Answers
Last answer: November 12, 2013

by booApril 24, 2015


1. Hi Boo, yes, this product can be used for children 6 and up!
by Johnson & Johnson Support Team
2. Yes. The label says, "Children under 6 years of age; ask your doctor". "Adults and children 6 years of age and older; one 10mg tablet once a day, but do not take more than one 10mg tablet in 24 hours." However.. this product is not effective for allergy relief. Just keeping it 💯
by RealConsumer
3. The recommended initial dose of ZYRTEC in children aged 6 to 11 years is 5 mg.
by PatriciaNY
3 Answers
Last answer: April 24, 2015

Policies & Plans

Pricing policy

About our prices
We're committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we'll match it. See more details atOnline Price Match.